# SDR AALA201609149021

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6668
- Condition: Obstructed
- Location: L2 Door
- Part time: 43,252 hours, 22,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE RAFT HAS DEFORMATION AND CONTACTS THE FUSELAGE WHEN DOOR IS FULL OPEN. REPLACED SLIDE PER AMM 25-62-44-400-007-A.
